Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 472956, 7 pages
http://dx.doi.org/10.1155/2013/472956
Research Article

Bounds of the Spectral Radius and the Nordhaus-Gaddum Type of the Graphs

School of Mathematics and Information Science, Leshan Normal University, Leshan 614004, China

Received 28 February 2013; Accepted 14 May 2013

Academic Editors: H.-L. Liu and Y. Wang

Copyright © 2013 Tianfei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Merris, “Laplacian matrices of graphs: a survey,” Linear Algebra and Its Applications, vol. 197-198, pp. 143–176, 1994. View at Google Scholar
  2. B. Mohar, “Some applications of Laplace eigenvalues of graphs,” in Graph Symmetry, G. Harn and G. Sabiussi, Eds., Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Google Scholar
  3. I. Gutman, V. Gineityte, M. Lepović, and M. Petrović, “The high-energy band in the photoelectron spectrum of alkanes and its dependence on molecular structure,” Journal of the Serbian Chemical Society, vol. 64, pp. 673–680, 1999. View at Google Scholar
  4. B. Mohar and S. Poljak, “Eigenvalues and the max-cut problem,” Czechoslovak Mathematical Journal, vol. 40, pp. 343–352, 1990. View at Google Scholar
  5. T. F. Wang, “Several sharp upper bounds for the largest laplacian eigenvalue of a graph,” Science in China, vol. 50, no. 12, pp. 1755–1764, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. X. D. Zhang, “Two sharp upper bounds for the Laplacian eigenvalues,” Linear Algebra and Its Applications, vol. 376, no. 1-3, pp. 207–213, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. T. Wang, J. Yang, and B. Li, “Improved upper bounds for the Laplacian spectral radius of a graph,” Electronic Journal of Combinatorics, vol. 18, no. 1, article P35, 2011. View at Google Scholar · View at Scopus
  8. T. F. Wang and B. Li, “New upper bounds for the laplacian spectral radius of graphs,” Journal of Sichuan Normal University, vol. 33, pp. 487–490, 2010. View at Google Scholar
  9. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, New York, NY, USA, 1985.
  10. L. Feng, Q. Li, and X. D. Zhang, “Some sharp upper bounds on the spectral radius of graphs,” Taiwanese Journal of Mathematics, vol. 11, no. 4, pp. 989–997, 2007. View at Google Scholar · View at Scopus
  11. J. S. Li and Y. L. Pan, “Upper bounds for the laplacian graph eigenvalues,” Acta Mathematica Sinica, vol. 20, pp. 803–806, 2004. View at Google Scholar
  12. J. L. Shu, Y. Hong, and R. K. Wen, “A Sharp upper bound on the largest eigenvalue of the Laplacian matrix of a graph,” Linear Algebra and Its Applications, vol. 347, pp. 123–129, 2002. View at Google Scholar
  13. D. Cvetkovic, M. doob, and H. Sachs, Spectral of Graphs: Theory and Applications, Academic Press, New Work, NY, USA, 1997.
  14. D. M. Cvetkovic, M. Doob, I. Gutman, and A. Yorgasev, Recent Results in the Theory of Graph Spectra, North-Holland Publishing, Amsterdam, The Netherlands, 1988.
  15. N. L. Biggs, Algebraic Graph Theory, Cambridge University Press, Cambridge, 2nd edition, 1993.
  16. D. S. Cao, “Bounds on eigenvalues and chromatic number,” Linear Algebra and Its Applications, vol. 270, pp. 1–13, 1998. View at Google Scholar
  17. S. B. Hu, “Upper bound on spectral Radius of graphs,” Journal of Hebei University, vol. 20, pp. 232–234, 2000. View at Google Scholar
  18. H. J. Xu, “Upper bound on spectral radius of graphs,” Journal of Jiamusi University, vol. 23, pp. 126–110, 2005. View at Google Scholar
  19. B. Abrham and X. D. Zhang, “on the spectral radius of graphs with cut vertices,” Journal of Combinatorial Thcory, vol. 83, pp. 233–240, 2001. View at Google Scholar
  20. L. Shi, “Bounds on the (Laplacian) spectral radius of graphs,” Linear Algebra and Its Applications, vol. 422, no. 2-3, pp. 755–770, 2007. View at Publisher · View at Google Scholar · View at Scopus
  21. H. Liu, M. Lu, and F. Tian, “On the Laplacian spectral radius of a graph,” Linear Algebra and Its Applications, vol. 376, no. 1–3, pp. 135–141, 2004. View at Publisher · View at Google Scholar · View at Scopus
  22. Y. Hong and J. L. Shu, “A sharp upper bound for the spectral radius of the Nordhaus-Gaddum type,” Discrete Mathematics, vol. 211, pp. 229–232, 2000. View at Google Scholar
  23. S. He and J. L. Shu, “Ordering of trees with respect to their spectral radius of Nordhaus-Gaddum type,” Journal of Applied Mathematics, vol. 22, pp. 247–252, 2007. View at Google Scholar